# SDR 9JLA2023012631194

- Difficulty date: January 11, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 4,073 hours, 2,991 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 444EN2R
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

THE FLIGHT CREW REPORTED THE LEFT AND RIGHT REVERSER FAULT WHITE CAS MESSAGE ILLUMINATED AFTER TAKEOFF. THE LEFT ENGINE AMBER REV MESSAGE ILLUMINATED DURING POWER REDUCTION. THE CREW RAN THE CHECKLIST AND LEFT REVERSER DEPLOY CIRCUIT BREAKER WAS PULLED ACCORDING TO THE CHECKLIST. THE FAULT WAS DEFERRED BY MEL 78-30-01-02 AND OPERATIONS WERE CONTINUED. THE MAINTENANCE PROVIDER REMOVED THE NR 1 INTERMITTENT SQUAT SWITCH AND REPLACED IT WITH A NEW SWITCH. THE SWITCH WAS RIGGED OPERATIONS WERE VERIFIED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
